MathSciNet Relay Station
MathSciNet bibliographic data
MR1801870 37D25 (37A60 37D40 53D25)
Wojtkowski, Maciej P. $W$-flows on Weyl manifolds and Gaussian thermostats. J. Math. Pures Appl. (9) 79 (2000), no. 10, 953–974.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement